# SDR HAL9789

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1116
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER L-ANGLE PYLON TO FUSELAGE IS CRACKED AT FS 1116.  STOP DRILLED CRACKED AREA.  FABRICATED ANGLE DOUBLER, AND INSTALLED PER SRM 54-04, FIG 10.  TOTAL TIME:  29,567 HOURS.  TOTAL CYCLES, 73,626.  (X)
